# SDR P2EA99312

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Cable
- Condition: Broken
- Location: Flap Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - FLT 703 - EMERGENCY DECLARED, LANDING UNEVENTFUL.  FLAP ASYMMETRY LOCKOUT AND INDICATOR SPLIT OCCURRED WHEN FLAPS WERE SELECTED DURING APPROACH.  WHEN FLAPS 5 WERE SELECTED, NO LEADING EDGE FLAP TRANSIT LIGHT CAME ON AND NO MOVEMENT OF FLAP POSITION INDICATOR.  REFERRED TO QRH AND ELECTRICALLY LOWERED FLAPS (ALTERNATE).  FOUND LEFT FLAP POSITION INDICATOR CABLE BROKEN.  FABRICATED AND INSTALLED LEFT FLAP POSITION INDICATOR CABLE FAC-1, FAC-4 PER MM 27-51-221 AND BAC 5002, SECTION 8-11.  REMOVED PINS F-1, F-2, F-3 AFTER RIG, SAFETIED TURNBUCKLES.  FLAPS OPERATIONAL CHECK NORMAL.  (M)
